MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 3.5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0235
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 3940520.201-78-89 - 3" drill bit, mod.Hex 2 pack.4124121.02-012-45-3525 - lgc tibial fit tray cem sz 3.5f / 2.5t.4143124.200-02-32 - three peg patella 32mm.4149968.201-78-82 - collar fixation pin 2pk 40mm, quick release.4136649.02-010-01-0235 - logic femoral ps cem left sz 3.5.The revision reported was likely the result of prosthesis wear that may have been secondary to gross instability of the knee and other patient-related issues.A contributing factor to the extent of wear on the tibial insert may have been the result of being packaged in a non-conforming bag for five years.Prosthesis wear may have contributed to particle-induced osteolysis.The reported femoral loosening due to loss of mechanical fixation at the cement-implant interface may be the result of the revision procedure as the operative report states that it appeared to be well-fixed at the time of initial testing.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
As reported, approximately 7 years post op the initial left tka, this 59 y/o patient was revised due to pain and wear.Patient had a recalled implant.The medial aspect of the joint space seemed slightly thinner than the lateral aspect indicating wear.The femur debonded from the cement mantle.The poly showed signs of degradation and wear.Patient was last known to be in stable condition following the event.No other patient/medical information provided.Devices are not returning; the hospital does not allow for the return of explants.The patient was revised to exactech devices.No breakage of a device or surgical delay/prolongation.There were no broken instruments.This was an implant issue.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 3.5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key22467533
Report Number1038671-2025-02465
Device Sequence Number7940904
Product Code JWH
UDI-Device Identifier10885862001153
UDI-Public10885862001153
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2020
Device Catalogue Number02-010-01-0235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Initial Report FDA Received Date07/10/2025
Date Device Manufactured10/08/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexFemale